# SDR CA130516010

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Aircraft time: 4,079 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Part number: 26111441
- Condition: Cracked
- Location: Flap Actuator
- Part time: 4,099 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLAP ACTUATOR BRACKET ASSY FOUND CRACKED AT LIGHTING RELIEF HOLES AND ACROSS DOUBLER,  FROM FLANGE TO LIGHTING HOLE DURING PHASE INSPECTION.  SERVICE KIT SK208-158 INSTALLED TO RECTIFY PROBLEM.
